Low Carb Friends  
Netrition.com - Tools - Reviews - Faces - Recipes - Home


Go Back   Low Carb Friends > Health Support Groups > General Health/Medical Issues
Register FAQ Search Today's Posts Mark Forums Read


Reply
 
LinkBack Thread Tools Display Modes
Old 06-03-2014, 07:31 PM   #1
Senior LCF Member
 
Join Date: May 2014
Posts: 156
Gallery: weezer1031
swollen feet

The weather is getting warm and my feet are swelling, usually humidity will do this but its not humid yet. Can LC have an affect on this? I have to watch my salt.
weezer1031 is offline   Reply With Quote

Sponsored Links
Old 06-03-2014, 08:26 PM   #2
Major LCF Poster!
 
Madmarsha's Avatar
 
Join Date: Dec 2013
Posts: 1,437
Gallery: Madmarsha
Stats: 212/157/145
WOE: moderate carbs
Start Date: October 2013
It happens to me but only when I've walked too long or sat too long.
Madmarsha is online now   Reply With Quote
Old 06-03-2014, 09:35 PM   #3
Way too much time on my hands!
 
Jennyl's Avatar
 
Join Date: Dec 1999
Location: GTA
Posts: 50,169
Gallery: Jennyl
Start Date: manana
I never used to get swollen feet, but as I've gotten older I've had them. Low carb does make a difference for me. I've been back on plan a few weeks now and they haven't swollen yet. I'll be taking a road trip soon and they usually get bad then, I'll have to see how it goes this time.
Jennyl is offline   Reply With Quote
Old 06-04-2014, 06:28 AM   #4
Major LCF Poster!
 
shoo's Avatar
 
Join Date: Aug 2005
Location: BC
Posts: 2,390
Gallery: shoo
Stats: 239/170/170
WOE: Atkins
Start Date: June 2004
I wonder if its age. Yesterday I spent mostly on my feet, 2 1/2 of tennis,then 4 hours of shopping with my sister and niece. When I went to bed last night, I could visibly see the top of my left foot swollen, but no pain. Honestly, I used to do all this activity X's 2, so I'm blaming it on old age
shoo is offline   Reply With Quote
Old 06-04-2014, 06:31 AM   #5
Senior LCF Member
 
Join Date: May 2014
Posts: 156
Gallery: weezer1031
I also take metropolol for high blood pressure and I'm thinking this may have something to do with along with age, sitting and weather
weezer1031 is offline   Reply With Quote
Old 06-05-2014, 08:25 AM   #6
Senior LCF Member
 
Marvin's Avatar
 
Join Date: Oct 2004
Location: Lincoln, Nebraska
Posts: 919
Gallery: Marvin
Stats: WT=410/345/225?
WOE: Atkins induction, Bernstein
Start Date: Which time?
Weezer, I would consult your physician. Swelling in the feet does not appear to be a side effect of that med, though it could be. At any rate, it's not something that you want to have a lot of.
Marvin is offline   Reply With Quote
Old 06-05-2014, 02:48 PM   #7
Senior LCF Member
 
Join Date: Feb 2013
Posts: 937
Gallery: Ronnie51
Swollen feet and ankles is a common side effect of another BP med called Norvasc (Amlodipine), which is a calcium channel blocker. According to WebMD, fluid retention in the feet, legs, arms and hands is a rare side effect of metoprolol. So, while it isn't common, that might explain it.
Ronnie51 is offline   Reply With Quote
Reply


Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are On



All times are GMT -7. The time now is 02:53 AM.


Copyright ©1999-2014 Friends Forums LLC. All rights reserved. - Terms of Service | Privacy Policy
LowCarbFriends® is a registered mark of Friends Forums, LLC.